# SDR AALA202102159002

- Difficulty date: February 14, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N134AN
- Make and model: Airbus A321-231
- Aircraft serial: 6495
- Aircraft time: 18,257 hours, 6,397 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Part number: D5598141100400
- Condition: Excess Play
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND EXCESSIVE PLAY ELEVATOR HINGE ARM 1 ON LEFT HORIZONTAL STABILIZER. REPLACED HINGE ARM END FITTING #1 ON LEFT ELEVATOR IAW AMM 55-16-42-400-001-A.
